Approximation of functions from the classes $W_{β}^r H^{α }$ by Weierstrass integrals

  • U. Z. Hrabova
  • I. V. Kalchuk
  • T. A. Stepanyuk

Abstract

We investigate the asymptotic behavior of the least upper bounds of the approximations of functions from the classes $W_{β}^r H^{α }$ by Weierstrass integrals in the uniform metric.
Published
25.04.2017
How to Cite
HrabovaU. Z., KalchukI. V., and StepanyukT. A. “Approximation of Functions from the classes $W_{β}^r H^{α }$ by Weierstrass Integrals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 4, Apr. 2017, pp. 510-9, http://umj.imath.kiev.ua/index.php/umj/article/view/1712.
Section
Research articles